| Model Number |
3100-0030 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
01/29/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The surgeon reports removal of the minibunion device approximately 2 months post-operatively.The 19- year-old female initial underwent the following during the initial operation on (b)(6) 2019: 1st metatarsal: right chevron and akin osteotomy for correction of hallux valgus.Placement of minibunion: 2nd metatarsal: crossover toe deformity correction, 3rd metatarsal: osteotomy and application of uniplanar external fixation, 4th metatarsal: osteotomy and application of uniplanar external fixation.The patient presented with wound breakdown and hardware exposure of the 3rd and 4th metatarsal uniplanar external fixation.The patient underwent surgery to remove the external fixation on (b)(6) 2020.During the surgery, the plate and screws (minibunion) was removed.The surgeon notes that the 1st metatarsal was well healed with solid fibrous union.No additional hardware was placed in the 1st metatarsal.
Additional Manufacturer Narrative
No non-conformances were identified in review of manufacturing records.Minibunion screws were removed in addition to the plate: ref: 3100-3020lk ln: 500728 qty: 1 product name: 20mm x 30mm locking screw ref: 3100-2714nl ln: 500719 qty: 1 product name: 14mm x 2.7mm non-locking screw.